# SDR IXXA20250809039

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 109,730 hours, 22,190 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN FLIGHT WHEN ENGINE ANTI-ICE WAS ON. ACCOMPLISHED SMOKE/FUMES IN CABIN CONDITIONAL INSPECTION PER B767 AMM 05-51-56. AFTER 30 PLUS MINTES OF DUAL ENGINE OPERATION AT IDLE NO ABNORMAL ODORS DETECTED. EXTERNAL ENGINE TUBING INSPECTION IAW AMM 75-00-00-206-001-H00 NOTED NO DEFECTS. INSPECTED #2 ENGINE MASTER CHIP DETECTOR IAW AMM 79-21-05 NO DEFECTS NOTED. OPERATED LT & RT COOLING PACKS DURING ENGINE RUNS IAW AMM 21-00-00 NO FAULTS NOTED. AIRCRAFT OK FOR SERVICE.
